Victoza - Do you get over the nausea, lifelessness feeling?

Question is Closed Report Mark as Favorite

Answers (1)

5 Sep 2010

You may find these comments from Victoza users interesting
http://www.drugs.com/comments/liraglutide/victoza.html
Nausea is a very common side effect and often reason for patients to stop treatment.
Good luck.

Votes: +0
marls5754 6 Dec 2010

although i was experiencing gastritis prior to taking Victoza and am on a gastritis medication, the gastritis has gotten worse and i've developed terrible burning of my eyes, lips, tongue and throat. I am also feeling edgy. Don't want to stop because i need to get weight off for health issues and nothing else has worked.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on victoza almost 2 months and have had weight loss with it Love that side of?

... things... But I have 3 times now gotten to where I will vomit 1 time I get like sour burps and feels like my food just sits on top of my stomach ...

5 answers 31 Dec 2010

Will the side effect (nausea and vomiting sensation) reduce or go away while taking Victoza?

Will this side effects reduce or go away. Will any medication reduce this side effect.

1 answer 5 Apr 2011

Do you at any point stop loosing weight? I am taking victoza for 3 months and I dont have that much?

... nausea anymore i lost between10 and 14 lbs till now. i am able to eat more will i start gaining now?

1 answer 22 Apr 2011

Victoza... anyone taking this?

My doctor just put me on Victoza. I'm a little nervous, but the reason for me taking it is for my type II diabetes. I've been reading other ...

5 answers 2 Jun 2011

Victoza - Anyone have uncontrolable diarrhea with sour stomach? Am Diabetic II?

Started Victoza 4 weeks ago on lowest dose .6 for two weeks because I really want Victoza to work, but was getting severe sour stomach and nausea. ...

8 answers 3 Mar 2012